Generalizations of Dyson's rank and non-Rogers-Ramanujan partitions.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 343-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_155995,
author = {Frank G. Garvan},
title = {Generalizations of {Dyson's} rank and {non-Rogers-Ramanujan} partitions.},
journal = {Manuscripta mathematica},
pages = {343--360},
year = {1994},
volume = {84},
number = {1},
zbl = {0819.11043},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155995/}
}
Frank G. Garvan. Generalizations of Dyson's rank and non-Rogers-Ramanujan partitions.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 343-360. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155995/